# SDR UALA2013012400421

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,620 hours, 23,000 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Condition: Failed
- Location: Inlet Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED AT GATE.  APU INOPERATIVE.  APU FAILED AT PUSHBACK.  ACP BITE OF ECU FOUND INLET DOOR FAULT. ACP VISUAL AND AUDIBLE CK OF ACTUATOR AND CHECKED  SECURITY OF DOOR OPEN SWITCH. STARTED APU SEVERAL TIMES AND LOADED APU. OPERATION NORMAL IAW AMM.
